I had taken Plan B for emergency but after a week I took i again(and my period had already started (it took 7days longer i usually get for 5 days. Now my period is finished but I am still having discharge in the vagina ad cramps
Plan B is meant for emergencies, & isn't meant to be used as much as twice in 1 week.
1 dose is a HUGE amount of hormone for your body to deal with & re-balance itself, so a double dose in a 7 day period, is going to really mess your menstrual cycle up, for weeks, possibly months.
You are going to get hormonal side effects, such as the ones you are experiencing. It's just a case of waiting for things to get back to normal.
If the discharge develops an odour or itches, then see your doctor, as it could be an infection, rather than the Plan B, but it is normal to get thicker or extra discharge from Plan B.
coffee; Just let you also know there is going to be nothing normal about this period, And BE prepared for thick bleeding on and off. As it says on the box to never use more than one pill in any 30 day period. AND my friend Louis knows all about these and helps me a lot with these questions so you can always trust her. I am sorry but this is not going to be any fun. Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2015 • 1 answer
Posted 17 Aug 2015 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 15 Jun 2017 • 1 answer
Posted 29 Aug 2017 • 1 answer